Dilek Seckin, MD. Ayfer Yildiz, MD.
Repigmentation and curling of hair after acitretin therapy
Article first published online: 23 JUL 2009
© 2009 The Authors. Journal compilation © 2009 The Australasian College of Dermatologists
Australasian Journal of Dermatology
Volume 50, Issue 3, pages 214–216, August 2009
How to Cite
Seckin, D. and Yildiz, A. (2009), Repigmentation and curling of hair after acitretin therapy. Australasian Journal of Dermatology, 50: 214–216. doi: 10.1111/j.1440-0960.2009.00542.x
- Issue published online: 23 JUL 2009
- Article first published online: 23 JUL 2009
- Submitted 15 September 2008; accepted 20 January 2009.
- hair repigmentation
Drug-induced hair colour and texture changes have been reported rarely. We describe a 70-year-old woman with psoriasis who noticed darkening of her previously white hair, which also gained a curly appearance after 6 months of acitretin treatment. We present this case to emphasize that acitretin can be added to the list of drugs that induce changes in hair colour and texture.